Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 8, NWS Chicago, IL

March 12, 2006Ford County, Iroquois County, Illinois

NWS Chicago, IL issued this tornado warning at Mar 12, 2006, 10:34 PM CST for Ford County, Iroquois County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:34 PM CST (04:34 UTC)
Expired
Mar 12, 2006, 11:15 PM CST
In force
41 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Ford County, IL, Iroquois County, IL

The radar

The Chicago radar (KLOT), 118 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:00 PM CSTTSTM WND DMG4 N Milford, ILFARM HAD ROOFS BLOWN OFF OF BARN AND TOOL SHED NEAR COUNTY ROAD 1200-N. EVENT OCCURED IN LESS THAN 30 SECONDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 130436
TORLOT
ILC053-075-130515-
/O.NEW.KLOT.TO.W.0008.060313T0434Z-060313T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1034 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FORD COUNTY IN EAST CENTRAL ILLINOIS
  SOUTHERN IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 1115 PM CST

* AT 1029 PM CST...A TORNADIC SUPERCELL THUNDERSTORM WAS
  DETECTED BY RADAR ALONG A LINE EXTENDING FROM BUCKLEY
  TO 7 MILES EAST OF PAXTON..MOVING EAST AT 45 MPH.

* TORNADO PRODUCING STORMS ARE EXPECTED TO BE NEAR...
  CISSNA PARK BY 1040 PM CST...
  CLAYTONVILLE BY 1045 PM CST...
  MILFORD BY 1055 PM CST...
  STOCKLAND BY 1100 PM CST...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING TORNADOES.

LAT...LON 4066 8825 4040 8821 4041 8794 4048 8794
      4049 8754 4076 8754

$$
2 follow-up statements
000 
WWUS53 KLOT 130453
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1050 PM CST SUN MAR 12 2006

ILC053-075-130515-
/O.CON.KLOT.TO.W.0008.000000T0000Z-060313T0515Z/

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CST FOR SOUTHEASTERN
FORD AND SOUTHERN IROQUOIS COUNTIES...

AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO PRODUCING STORM.  THIS TORNADO PRODUCING STORM 
WAS LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
WOODLAND TO WELLINGTON...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH
OF CLAYTONVILLE TO HOOPESTON...MOVING EAST AT 45 MPH. THIS STORM IS 
ALSO CAPABLE OF PRODUCING LARGE HAIL.

THIS TORNADO PRODUCING STORM WILL BE NEAR...
  STOCKLAND BY 1100 PM...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES IN THE PATH OF THIS STORM...EVACUATE 
THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS 
AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND 
COVER YOUR HEAD WITH YOUR HANDS.

THIS STORM HAS A LONG HISTORY OF DAMAGING TORNADOES AS IT MOVES 
ACROSS CENTRAL ILLINOIS EARLIER THIS EVENING.

LAT...LON 4066 8825 4040 8821 4041 8794 4048 8794
      4049 8754 4076 8754

$$
000 
WWUS53 KLOT 130517
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1116 PM CST SUN MAR 12 2006

ILC099-130530-
/O.CON.KLOT.SV.W.0010.000000T0000Z-060313T0530Z/

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
NORTHEASTERN LA SALLE COUNTY...

AT 1114 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR LELAND...OR ABOUT 8 MILES
NORTHWEST OF SERENA...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOMONAUK BY 1125 PM...

THIS STORM WILL EXIT THE COUNTY SHORTLY AND WILL BE ALLOWED TO 
EXPIRE AT 1130 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR NORTHEASTERN 
ILLINOIS AND NORTHWEST INDIANA. A TORNADO WATCH ALSO REMAINS IN 
EFFECT UNTIL 400 AM MONDAY MORNING FOR NORTHEASTERN ILLINOIS.

LAT...LON 4162 8891 4147 8889 4149 8861 4163 8862

$$

BRUMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 5:38 PM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Mar 12, 5:38 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
538 PM CST SUN MAR 12 2006

.DISCUSSION...

STAGE APPEARS TO BE SET FOR AN EVENING OF SEVERE WEATHER WITH SHORT
WAVE EJECTING FROM BROAD WESTERN TROUGH THIS AFTERNOON. SURFACE
WARM FRONT DRAPED ACROSS CENTRAL ILLINOIS SHOULD BE THE FOCUS OF
ACTIVITY WHEN DEVELOPMENT GETS GOING IN EARNEST. AMPLE SHEAR AND
INSTABILITY ARE SET IN PLACE AND SHOULD ONLY REQUIRE THE INTERACTION
OF THE WAVE. SURFACE HEATING APPEARS TO HAVE BEEN TAKEN OUT OF THE
EQUATION TODAY WITH CI BLOWOFF FROM THIS MORNINGS STORMS IN MO
SHIELDING MOST OF NORTHERN ILLINOIS FORM THERMAL DESTABILIZATION.
AS PER SPC DISCUSSIONS MAIN THREAT FOR MOST OF AREA NOW APPEARS TO
BE LARGE HAIL. SOME WRAP AROUND PRECIP, FIRST RAIN THEN RAIN/SNOW
MIX BY LATE MONDAY, TO ACCOMPANY SYSTEM AS IT DEPARTS MONDAY.

TONIGHTS WAVES IS LAST IN A SERIES THAT HAS BROUGHT PRECIP TO THE
FORECAST AREA FOR THE PAST SEVERAL DAYS. ENTIRE WESTERN TROUGH
PROGRESSES EAST AND DEEPENS OVER THE EASTERN US LEAVING WEST
NORTHWESTLY H5 FLOW OVER THE MIDWEST FOR THE NEXT FEW DAYS. RIDGING
BETWEEN DEPARRING EAST COAST TROUGH AND NEXT TROUGH ADVANCING ON
WEST COAST SHOULD KEEP MID PART OF NEXT WEEK DRY. MODELS IN
AGREEMENT ON EJECTING A WAVE FROM WESTERN TROUGH THAT WOULD IMPACT
THE AREA BY LATE WEDNESDAY. H8 TEMPS SUGGEST RAIN IN THE SOUTH, A
MIX OR RAIN AND SNOW IN THE NORTH INITIALLY. THOUGH TEMPS FALL WITH
PASSAGE OF THE SURFACE LOW ASSOCIATED WITH THIS SYSTEM, PRECIP
SHOULD BE ENDED. CHANGE TO NORTHWEST FLOW ALOFT MAY BE MORE
SIGNIFICANT RESULT OF THIS SYSTEM WITH TEMPS BY LATE IN THE WEEK
WELL BELOW NORMAL -- MINS IN TH TEENS AND MAXS ONLY IN THE 30S.

&&

.AVIATION...

00Z TAFS...FIRST AREA OF TS MOVING ACROSS THE AREA LATE THIS
AFTERNOON AND EARLY THIS EVENING. MAY BE A BREAK IN ACTIVITY FROM
01Z-03Z BEFORE MORE SHOWERS AND TS MOVE IN FROM THE WEST. RATHER
THAN TRY TO TIME THIS POSSIBLE LULL...AND WITH FURTHER DEVELOPMENT
POSSIBLE...HAVE KEPT TS IN THRU 06Z. EXPECT LOW MVFR CIGS THRU THE
EVENING...POSSIBLY IFR WITH RAIN/TS. WINDS WILL BE PROBLEMATIC NORTH
OF THE WARM FRONT...GENERALLY NE OR EAST AND GUSTY AT TIMES...THEN A
SHIFT TO THE SOUTH LATE THIS EVENING OR EARLY MONDAY MORNING AS THE
WARM FRONT PUSHES NORTH.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...SMALL CRAFT ADVISORY OVERNIGHT THRU TUESDAY MORNING.
      GALE WARNING MONDAY AFTERNOON AND MONDAY NIGHT OPEN WATERS.

&&
Hazardous weather outlook, Mar 12, 3:50 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
350 PM CST SUN MAR 12 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-131030-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
350 PM CST SUN MAR 12 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

...SEVERE WEATHER OUTBREAK EXPECTED THIS EVENING...

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING FOR
PORTIONS OF WEST CENTRAL AND NORTHWEST ILLINOIS. THE GREATEST THREAT
EXISTS SOUTH AND WEST OF A LINE FROM ROUGHLY DIXON IN LEE COUNTY TO
SANDWICH IN SOUTHEAST DEKALB COUNTY TO FAIRBURY IN SOUTHERN
LIVINGSTON COUNTY. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TO
THE NORTH OF THIS AREA AND INCLUDES MOST OF THE REMAINDER OF NORTH
CENTRAL ILLINOIS...ALL OF NORTHEAST AND EAST CENTRAL ILLINOIS AND
NORTHWEST INDIANA.

A WARM FRONT DRAPED ACROSS CENTRAL ILLINOIS WILL SERVE AS THE FOCUS
FOR SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. THE THUNDERSTORMS
ARE EXPECTED TO PRODUCE SIGNIFICANT SEVERE WEATHER INCLUDING VERY
LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES. WHILE THE THREAT
WILL BEGIN IN THE SOUTHWEST PORTIONS OF THE FORECAST AREA, THE
THREAT WILL MOVE NORTH DURING THE COURSE OF THE EVENING AS THE WARM
FRONT MOVES INTO NORTHERN ILLINOIS.

PERSONS ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA SHOULD
CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION THROUGHOUT THE
DAY. HAVE A PLAN OF ACTION READY SHOULD SEVERE WEATHER APPROACH
LATER TODAY.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD PREPARE
FOR ACTIVATION THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-131030-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
350 PM CST SUN MAR 12 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...  TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
TUESDAY MORNING. NORTHEAST WINDS WILL BECOME SOUTH AND INCREASE TO
30 KNOTS OVERNIGHT HELPING WAVES BUILD TO 4 TO 6 FEET.

SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND STRONG WINDS ARE
POSSIBLE THIS EVENING OVER SOUTHERN PORTIONS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN
MONDAY AFTERNOON AND MONDAY NIGHT AS WINDS INCREASE TO 40 KNOTS. A
SMALL CRAFT ADVISORY CONTINUES THROUGH TUESDAY MORNING FOR THE
NEARSHORE WATERS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Mar 12, 5:05 PM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
505 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             GRAND RIDGE             41.24N 88.83W
03/12/2006  M0.50 INCH       LA SALLE           IL   TRAINED SPOTTER

            HAIL COVERING ROAD

0456 PM     HAIL             5 NW KINSMAN            41.24N 88.64W
03/12/2006  M1.00 INCH       LA SALLE           IL   TRAINED SPOTTER

0453 PM     HAIL             N RANSOM                41.16N 88.66W
03/12/2006  M1.75 INCH       LA SALLE           IL   TRAINED SPOTTER

            N19TH AND EAST 30TH RD IN EASTERN LASALLE COUNTY

&&

HALBACH
Local storm report, Mar 12, 5:12 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
512 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 N MAZON               41.25N 88.42W
03/12/2006  M0.88 INCH       GRUNDY             IL   TRAINED SPOTTER

            RT 47

&&

HALBACH
Local storm report, Mar 12, 5:17 PM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
517 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 W COAL CITY           41.29N 88.34W
03/12/2006  M1.00 INCH       GRUNDY             IL   TRAINED SPOTTER

            IL-113 AND GORMAN RD

&&

HALBACH
Local storm report, Mar 12, 5:22 PM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
522 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             OTTAWA                  41.35N 88.84W
03/12/2006  M1.00 INCH       LA SALLE           IL   TRAINED SPOTTER

            E 26TH AND 19TH RD

&&

HALBACH
Local storm report, Mar 12, 5:46 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
546 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             2 SE WILMINGTON         41.28N 88.13W
03/12/2006  M0.88 INCH       WILL               IL   TRAINED SPOTTER

            REPORT FROM RITCHIE, IL

0517 PM     LIGHTNING        JOLIET                  41.53N 88.12W
03/12/2006                   WILL               IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AND IS ON FIRE

&&

HALBACH
Local storm report, Mar 12, 9:18 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
918 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             FORRESTON               42.13N 89.58W
03/12/2006  M0.88 INCH       OGLE               IL   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL

&&

HALBACH

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:32 PM CSTTornado WarningLOTLee, Ogle34 min
Mar 12, 9:48 PM CSTTornado WarningLOTFord, Iroquois, Livingston42 min
Mar 12, 9:56 PM CSTSevere Thunderstorm WarningLOTOgle, Winnebago49 min
Mar 12, 10:57 PM CSTSevere Thunderstorm WarningLOTLaSalle33 min
Mar 12, 11:11 PM CSTSevere Thunderstorm WarningLOTDeKalb, Kane34 min
Mar 12, 11:13 PM CSTSevere Thunderstorm WarningLOTIroquois32 min
Mar 12, 11:46 PM CSTSevere Thunderstorm WarningLOTKankakee29 min
Mar 13, 12:11 AM CSTSpecial Marine WarningLOT2 hr
Mar 13, 12:39 AM CSTSevere Thunderstorm WarningLOTCook51 min
Mar 13, 1:09 AM CSTSevere Thunderstorm WarningLOTGrundy, LaSalle, Livingston21 min
Mar 13, 3:51 AM CSTSevere Thunderstorm WarningLOTFord, Iroquois39 min
Mar 13, 9:19 AM CSTWind AdvisoryLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more12 hr

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.